비타민-Vitamins ★다이어트 ★여성건강 여성건강2 진통제/관절염/불면증/탈모
  추석연휴배송안내
  (중요)상품통관안내
  설연휴배송안내
  추석연휴배송안내
  독립기념일연휴배송안내...
   현재위치 : HOME > ★스트레스/불면증/수면제 

Pfizer-Unisom PM Pain
화이져유니좀수면제
30 Caplet
깊은숙면.
  판매가격     $  
  제조원 화이져
  원산지 USA
  구매 적립금 $
  재고 판매중
  구매수량 EA  
  
 

Unisom PM Pain SleepCaps 30 ea

 

Make the Night Restful, Not Painful

Aches and pains can keep you up all night, but now they don’t have to. Unisom PM Pain combines a nighttime    sleep aid with the leading pain reliever,1 acetaminophen.

This dual-action sleep-aid is safe, non-habit forming, and helps you sleep soundly. Unisom PM Pain takes the    aches, pains, headaches, and sleepless nights away, so you’ll be rested and ready for whatever tomorrow throws your way.

Nighttime Sleep-Aid Plus Pain Reliever

  • Safe, Non-Habit Forming
  • 30 Nights of Relief

See new warnings information - Acetaminophen & Diphenhydramine HCl

Warnings

Do not use if imprinted seal under cap is missing or broken. Child-resistant packaging.

Liver warning:

This product contains acetaminophen. Severe liver damage may occur if you take

  • more than 12 caplets in 24 hours (see directions)
  • with other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Do not use

  • with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
  • for children under 12 years of age
  • With any other product containing diphenhydramine, even one used on skin

Ask a doctor if you have

  • glaucoma
  • a breathing problem such as emphysema or chronic bronchitis
  • liver disease
  • trouble urinating due to an enlarged prostate gland

Ask a doctor or pharmacist before use if you are

  • taking the blood thinning drug warfarin
  • taking sedatives or tranquilizers

When using this product

  • drowsiness will occur
  • do not drive a motor vehicle or operate machinery

Stop use and ask a doctor if

  • sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of serious medical illness.
  • pain gets worse or lasts for more than 10 days
  • fever gets worse or lasts for more than 3 days
  • new symptoms occur
  • redness or swelling is present

If pregnant or breast-feeding, as a health professional before use.

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.